# SDR ASAA2017031220144

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,957 hours, 10,490 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200124E1E
- Condition: Discharged
- Location: Master
- Part time: 13,724 hours, 4,526 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DROPPED OFF. ACFT BATTERIES DISCHARGED BELOW POINT TO WHERE GROUND POWER WILL CONNECT. ACFT GROUNDED. REMOVED ACFT MAIN BATTERY IAW AMM 24-31-11-000-400-802-002. INSTALLED A NEW MAIN BATTERY IAW AMM 24-31-11-400-802-002. PERFORMED BATTERY INSTALLATION TEST. TESTED GOOD.
